# SDR MASA200600560

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 3,244 hours, 2,296 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6075 IAH, RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SYSTEM.  PERFOMED SPOST 1 AND 2.  OP'S CHECK GOOD.
